# SDR UALA2009080302304

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,306 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Lt Aux Fqis
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR M1946 CORRODED, LEFT AUX FQIS.  INSTALLED NEW M1946 BACKSHELL CONNECTOR KIT.  ELECT AND BONDING CHECKS GOOD.  LOOP RESIST TEST GOOD.  READS 14.10 OHMS.
